MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC TIBIAL INSERT SZ 5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 208-25-13
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report number 1038671-2023-00395 for revision referenced in spring 2017.Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via legal notification, that patient, in spring 2017, underwent a revision surgery on his right knee for issues including but not limited to polyethylene wear, bone loss, osteolysis, instability, and/or component loosening.In fall 2022, approximately 5 years post revision procedure, plaintiff underwent a revision surgery on his right knee for issues including but not limited to polyethylene wear, bone loss, osteolysis, instability, and/or component loosening.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
Report number: 1038671-2024-04444.A2: corrected the following: date of birth.A3: corrected the following: gender.B1: corrected the following: type of report.D1/d2b: corrected the following: brand name, common device name.D4: corrected the following: catalog number, expiration date, serial number, unique identifier (udi) #.D6b: corrected the following: if explanted, give date.G1: corrected the following: reporting contact name prefix/title (dr., mrs., etc.), reporting contact first name, reporting contact last name.G1: added the following: reporting contact address line 1, reporting contact us city, reporting contact state (select from fda approved list), reporting contact us zip code (b)(6) or foreign, postal code (10 digits), reporting contact country (select from fda approved list).G3/4: corrected the following: pma/510(k)number.H4: corrected the following: device manufacture date.H6: corrected the following: health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
CC TIBIAL INSERT SZ 5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16504761
Report Number1038671-2023-00396
Device Sequence Number12317330
Product Code JWH
UDI-Device Identifier10885862054425
UDI-Public10885862054425
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2018
Device Catalogue Number208-25-13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale